Vol. 58, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A generalized Jensen’s inequality

Ting-On To and Kai Wing Yip

Vol. 58 (1975), No. 1, 255–259
Abstract

A generalized Jensen’s inequality for conditional expectations of Bochner-integrable functions which extends the results of Dubins and Scalora is proved using a different method.

Mathematical Subject Classification 2000
Primary: 60G05
Secondary: 28A45
Milestones
Received: 22 January 1974
Published: 1 May 1975
Authors
Ting-On To
Kai Wing Yip